Semiperfect ipri-rings and right Bézout rings

Authors

  • N. M. Gubareni Techn. Univ. Czestochowa, Poland
  • M. A. Dokuchaev Univ. Sao Paulo, Brazil
  • V. V. Kirichenko

Abstract

We present a survey of some results on ipri-rings and right Bézout rings. All these rings are generalizations of principal ideal rings. From the general point of view, decomposition theorems are proved for semiperfect ipri-rings and right Bézout rings.

Published

25.05.2010

Issue

Section

Research articles

How to Cite

Gubareni, N. M., et al. “Semiperfect Ipri-Rings and Right Bézout Rings”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 5, May 2010, pp. 612–624, https://umj.imath.kiev.ua/index.php/umj/article/view/2892.